| Model Number |
LEAD3005-50B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/02/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The system was explanted and returned for analysis.Investigation of the paddle lead revealed a fracture on the distal portion of the paddle, likely due to damage sustained during surgery.Functional testing was performed and the devices operated to specifications.Review of the patient's diagnostic data also showed no evidence of a device malfunction.The manufacturing records were reviewed and no nonconformities were found.
Event or Problem Description
It was reported to nevro that the patient developed rib pain and irritable bowel syndrome (ibs) symptoms after implant.Patient continued to experience these symptoms even when the device was turned off and the patient had a history of ibs symptoms.The device was explanted as a result of these symptoms.There have been no reports of further complications regarding this event.